# SDR FDEA2019062751408

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 4,416 hours, 1,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unsecure
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION,  FOUND THE ENTRY DOOR EMERGENCY ESCAPE ROPE NOT STOWED.  STOWED THE ESCAPE ROPE IAW AMM 25-10-00-2. ACFT OK FOR SERVICE.
